# SDR AALA202212134840

- Difficulty date: October 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1010U1
- Condition: Corroded
- Location: Bs 500e S6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER CLIP LOCATED AT BS 500E AND S6R. REPLACED STRINGER CLIP PER SRM 51-40-02-0G.
